Open Access Subscription Access
Existence Results for Quasilinear Random Impulsive Neutral Differential Equation with Delay
In this article, we study the existence of mild solutions of quasilinear random impulsive neutral functional differential equations with delay in Banach spaces. Our results are based on the Schauder fixed point approach. Moreover, an example using the main results is shown in this article.
Fixed Point Theorem, Neutral Differential Equation, Quasilinear, Random Impulse.
- Balachandran K, Park DG. Existence of solutions of quasi linear integro differential equations in Banach spaces. Bull Korean Math Soc. 2009; 46(4):691–700. https://doi.org/10.4134/BKMS.2009.46.4.691
- Kato T. Quasilinear equations of evolution with applications to partial differential equations. Lecture Notes in Math. 1975; 448:25–70. https://doi.org/10.1007/BFb0067080
- Vinodkumar A, Gowrisankar M, Mohamkumar P. Existence, uniqueness and stability of random impulsive neutral partial differential equations. Journal of the Egyptian Mathematical Society. 2015; 23:31–6. https://doi.org/10.1016/j.joems.2014.01.005
- Anguraj A, Vinodkumar A, Malar K. Existence and stability results for random impulsive fractional pantograph equations. Fac Sci Math. 2016; 3839–54. https://doi.org/10.2298/FIL1614839A
- Ranjini MC, Anguraj A. Existence of mild solutions of random impulsive functional differential equations with almost sectorial operators. Nonlinear Sci Appl. 2012; 5:174–85. https://doi.org/10.22436/jnsa.005.03.02
- Lakshmikanthan V, Bainov DD, P.S.Simeonov PS. Theory of impulsive differential equations. Singapore: World Scientific; 1989. https://doi.org/10.1142/0906
- Samoilenko AM, Perestyuk NA. Impulsive differential equations. Singapore: World Scientific; 1995. https://doi.org/10.1142/2892
- AAl-Omair R, Ibrahim AG. Existence of mild solutions of a semilinear evolution differential inclusions with nonlocal conditions. Electron J Differ Eqn. 2009; 42:1–11.
- Agarwal RP, Benchochra M, Slimani BA. Existence results for differential equations with fractional order and impulses. Mem Differ Equ Math Phys. 2008; 44:1–21.
- Ddas EA, Benchochra M, Hamani S, Impulsive fractional differential inclusions involving the caputo fractional derivative Fract. Calc Appl Anal. 2009; 12:15–36.
- Fan Z. Impulsive problems for semilinear differential equations with nonlocal conditions. Nonlinear Anal: TMA. 2010; 72:1104–9. https://doi.org/10.1016/j.na.2009.07.049
- Henderson J, Ouahab A. Impulsive differential inclusions with fractional order. Comput Math Appl. 2010; 59:1191–226. https://doi.org/10.1016/j.camwa.2009.05.011
- Cardinali T, Rubbioni P. Impulsive mild solution for semi-linear differential inclusions with nonlocal conditions in Banach spaces. Nonlinear Anal:TMA. 2012; 75:871–9. https://doi.org/10.1016/j.na.2011.09.023
- Malar K. Existence and uniqueness results for random impulsive integro-differential equation. Global Journal of Pure and Applied Mathematics. ISSN 0973-1768. 2018; 14(6):809–17.
- Pazy A. Semigroups of linear operators and applications to partial differential equations. New York: Springer-Verlag; 1983. https://doi.org/10.1007/978-1-4612-5561-1
Abstract Views: 97
PDF Views: 31